Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kenzo

Huge bags under eyes

Hey guys i was wondering if anybody here is experiencing a similar thing and what can be done to try to fix this. I've been on mynocicline for close to 4 months. It's worked well for acne, and my red marks are slowly diminishing. However i notice that the bags under my eyes have got A LOT DARKER. I always had big bags under my eyes largely due to genetics. But they used to be much lighter. Now i look like a crackhead with my pale skin and these huge ridiculously dark bags.

I don't think i have any other health problems as i feel just fine. I did notice that these bags have gotten much darker ever since i started using Mynocicline. I don't want to stop it just for this as it has helped my acne a lot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×